Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 7, NWS Green Bay, WI

April 11, 2014Portage County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 11, 2014, 4:26 AM CDT for Portage County, Wisconsin. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 11, 2014, 4:26 AM CDT (09:26 UTC)
Expired
Apr 14, 2014, 5:41 AM CDT
In force
3 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Portage County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Whiting Dam (WTGW3).

Action stage
1051 ft
Minor stage
1053 ft
Moderate stage
1056 ft
Major stage
1058 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WGUS43 KGRB 110926
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CDT FRI APR 11 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  WISCONSIN RIVER BELOW STEVENS POINT DAM AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOOD STAGES WILL LINGER INTO THE WEEKEND. 
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC097-120026-
/O.NEW.KGRB.FL.W.0006.140411T0926Z-000000T0000Z/
/STPW3.1.ER.140411T0642Z.140411T0910Z.000000T0000Z.UU/
426 AM CDT FRI APR 11 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR MINOR FLOODING FOR  
  THE WISCONSIN RIVER BELOW THE STEVENS POINT DAM.
* UNTIL FURTHER NOTICE.
* AT 410 AM FRIDAY THE STAGE WAS 1076 FEET. . 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969

$$

WIC097-120026-
/O.NEW.KGRB.FL.W.0007.140411T0926Z-000000T0000Z/
/WTGW3.1.ER.140411T0825Z.140411T0910Z.000000T0000Z.UU/
426 AM CDT FRI APR 11 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR MINOR FLOODING FOR 
  THE WISCONSIN RIVER BELOW THE WHITING DAM.
* UNTIL FURTHER NOTICE.
* AT 410 AM FRIDAY THE STAGE WAS 1053 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER MAY APPROACH HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$
6 follow-up statements
110 
WGUS83 KGRB 111617
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1117 AM CDT FRI APR 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOOD STAGES WILL LINGER INTO THE WEEKEND. IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE.  TURN AROUND...DO NOT DROWN. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC097-120717-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.ER.140411T0642Z.140411T1510Z.000000T0000Z.UU/
1117 AM CDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM FRIDAY THE STAGE WAS 1076 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969

$$

WIC097-120717-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.140411T0825Z.140411T1510Z.000000T0000Z.UU/
1117 AM CDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM FRIDAY THE STAGE WAS 1053 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$
050 
WGUS83 KGRB 120056
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
755 PM CDT FRI APR 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-121555-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.SM.140411T0642Z.140412T0010Z.000000T0000Z.OO/
755 PM CDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE.
* AT  7:10 PM FRIDAY THE STAGE WAS 1077 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-121555-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.140411T0825Z.140412T0010Z.000000T0000Z.UU/
755 PM CDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE.
* AT  7:10 PM FRIDAY THE STAGE WAS 1054 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$
337 
WGUS83 KGRB 121037
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
537 AM CDT SAT APR 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-130137-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.SM.140411T0642Z.140412T0910Z.000000T0000Z.UU/
537 AM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 410 AM TODAY THE STAGE WAS 1077 FEET AND NEAR STEADY. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969

$$

WIC097-130136-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.SM.140411T0825Z.140412T0310Z.000000T0000Z.UU/
537 AM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 410 AM TODAY THE STAGE WAS 1054 FEET AND STEADY. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$
044 
WGUS83 KGRB 130108
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
808 PM CDT SAT APR 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW BIRON RESERVOIR AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-131608-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.SM.140411T0642Z.140412T1510Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1077 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-131608-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.SM.140411T0825Z.140412T1510Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1054 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-131608-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/BIRW3.1.SM.140412T1758Z.140413T0010Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW BIRON RESERVOIR.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1018 FEET. 
* FLOOD STAGE IS 1017 FEET. 
* AT 1017 FEET...WIDESPREAD WOODED LOWLAND FLOODING.  WATER 
  APPROACHES A FEW HOMES ON SHORE ACRES DRIVE IN BIRON. .  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$
691 
WGUS83 KGRB 131544
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1044 AM CDT SUN APR 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-140644-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.SM.140411T0642Z.140412T1510Z.000000T0000Z.UU/
1044 AM CDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SUNDAY THE STAGE WAS 1076 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969

$$

WIC097-140644-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.SM.140411T0825Z.140412T1510Z.000000T0000Z.UU/
1044 AM CDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SUNDAY THE STAGE WAS 1053 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$
859 
WGUS83 KGRB 141041
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
541 AM CDT MON APR 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-141111-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-140414T1041Z/
/STPW3.1.SM.140411T0642Z.140412T1510Z.140413T1710Z.UU/
541 AM CDT MON APR 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* AT 410 AM MONDAY THE STAGE WAS 1075.8 FEET AND STEADY. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969

$$

WIC097-141111-
/O.CAN.KGRB.FL.W.0007.000000T0000Z-140414T1041Z/
/WTGW3.1.SM.140411T0825Z.140412T1510Z.140413T1810Z.UU/
541 AM CDT MON APR 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* AT 410 AM MONDAY THE STAGE WAS 1052.7 FEET AND STEADY. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. 

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:12 AM CDT, 14 minutes earlier.

Area forecast discussion, Apr 11, 4:12 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CDT FRI APR 11 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 412 AM CDT FRI APR 11 2014

NEXT FRONTAL SYSTEM IN THE FAST WESTERLY FLOW TO SLIDE OVER THE
REGION TODAY. LIGHT SHOWERS WERE REACHING THE GROUND WITH THE
RADAR RETURNS OVER MINNESOTA...SO NO CHANGES TO THE GOING
FORECAST WITH THE MINOR PRECIPITATION CHANCES FOR THIS INITIALLY
LIGHT PCPN EVENT.

QUIET WEATHER EXPECTED FOR MOST OF THE TONIGHT AS A WEAK RIDGE OF
HIGH PRESSURE SLIDES OVER. PERIOD OF CLEAR SKIES...LIGHT WINDS AND
A RELATIVELY DRY AIR MASS OVER THE REGION MAY ALLOW TEMPS TO FALL
AT LEAST IN THE EVENING HOURS. HOWEVER CLOUDS WITH RETURN WAA FLOW
MAY BE ON THE INCREASE TO PUT A HALT TO FALLING TEMPERATURES.

ANTICIPATE PCPN WILL RAPIDLY SPREAD OVER THE REGION SATURDAY AS A
WARM FRONT LIFTS NORTH INTO THE STATE. THE BRUNT OF THE CONVECTION
LIKELY WILL BE FOCUSED WITH THE 850 FRONTAL BOUNDARY AS THE 850
LOW TRACKS FROM CENTRAL MINNESOTA INTO UPPER MICHIGAN.

WITH COOL START AND WIDESPREAD RAIN...LOWERED TEMPERATURES A TAD
OVER THE NORTH...AND ALONG THE LAKESHORE WITH THE SOUTHEAST WINDS.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 412 AM CDT FRI APR 11 2014

THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE PRECIPITATION
TIMING...TYPE AND AMOUNTS WITH THE SYSTEM THAT IS EXPECTED TO IMPACT
THE AREA THROUGH EARLY NEXT WEEK. THUNDERSTORM POTENTIAL IS ALSO A
CONCERN...ESPECIALLY SINCE HEAVY RAINFALL WILL INCREASE THE
POTENTIAL FOR FLOODING.

RAIN IS LIKELY ACROSS MOST OF THE AREA ON SATURDAY EVENING AS A
SURFACE LOW IN CENTRAL/SOUTH CENTRAL WISCONSIN EXITS THE STATE.
STEEP MID LEVEL LAPSE RATES AND NEGATIVE LI VALUES IN CENTRAL AND
EAST CENTRAL WISCONSIN SATURDAY EVENING...SO HAVE A MENTION OF
THUNDER ACROSS ALL BUT FAR NORTH CENTRAL WISCONSIN 00Z-06Z
SUNDAY. POPS AND CHANCES FOR THUNDER DECREASE OVERNIGHT SATURDAY
NIGHT AND SUNDAY MORNING AS THE LOW CONTINUES TO MOVE AWAY FROM
THE STATE.

ANOTHER SURFACE LOW WILL APPROACH THE REGION AS IT MOVES ALONG A
SURFACE BOUNDARY. THE FRONT AND UPPER DIVERGENCE IN THE RIGHT
ENTRANCE REGION OF AN UPPER LEVEL JET WILL INCREASE THE CHANCE FOR
PRECIPITATION LATE SUNDAY THROUGH SUNDAY NIGHT. PRECIPITATION IS
EXPECTED TO CHANGE FROM RAIN TO SNOW AS COLDER AIR IS DRAWN INTO
THE AREA ON THE NORTH SIDE OF THE SURFACE LOW AS IT PASSES ACROSS
SOUTHERN WISCONSIN/NORTHERN ILLINOIS. ACCUMULATING SNOW IS LIKELY
IN CENTRAL AND EASTERN WISCONSIN...BEFORE THE SNOW QUICKLY COMES
TO AN END DURING THE DAY ON MONDAY.

AN UPPER LEVEL TROUGH WILL BRING A CHANCE OF SNOW SHOWERS TO THE
AREA ON TUESDAY. USED MODEL BLEND AND CAME UP WITH CHANCE POPS
AGAIN ON THURSDAY.

HIGH TEMPERATURES SHOULD START OFF A FEW DEGREES BELOW NORMAL ON
SUNDAY AND FALL WELL BELOW NORMAL FOR MONDAY THROUGH MIDWEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1028 PM CDT THU APR 10 2014

MIDDLE AND HIGH CLOUDS WILL INCREASE OVERNIGHT AS A
WEAK FRONTAL SYSTEM APPROACHES FROM THE NORTHERN PLAINS. THE FRONT
COULD PRODUCE SCATTERED SHOWERS FRIDAY DURING THE MIDDAY AND EARLY
AFTERNOON HOURS BUT CONDITIONS WILL LIKELY REMAIN VFR.
&&

.HYDROLOGY...
ISSUED AT 412 AM CDT FRI APR 11 2014

WISCONSIN RIVER SYSTEM SOUTH OF MERRILL CONTINUES TO SLOWLY RISE
LATE THIS WEEK. THE HIGH FLOWS MAY BE AIDING WITH HIGH WATER
LEVELS ALONG PORTIONS OF THE BIG RIB RIVER WEST OF WAUSAU. SOME
SECTIONS OF THE WISCONSIN RIVER BETWEEN THE MANY DAMS WERE NEAR
FLOOD STAGE. THE DUBAY DATA IS MALFUNCTIONING EARLY THIS MORNING.

WITH UP TO AN INCH OF RAINFALL THIS WEEKEND...MORE SECTIONS OF
THE WISCONSIN RIVER WILL LIKELY CLIMB TO MINOR FLOOD STAGE LEVELS.
THIS WEEKEND. THE WOLF RIVER MAY ALSO FINALLY CLIMB ABOVE FLOOD
STAGE BUT AT MINOR LEVELS BY EARLY NEXT WEEK. IF THE PROJECTED RAINFALL
AMOUNTS BECOME MORE SIGNIFICANT...FLOODING AFFECTS WILL BE
ELEVATED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MG
AVIATION.......RDM
HYDROLOGY......TDH
Hazardous weather outlook, Apr 10, 2:59 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT THU APR 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
259 PM CDT THU APR 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

TEMPERATURES IN THE 50S AND LOWER 60S OVER THE NEXT FEW DAYS WILL
CONTINUE TO REDUCE THE SNOW PACK ACROSS NORTHERN WISCONSIN. THE
RUNOFF DUE TO MELTING SNOW WILL CONTINUE TO CAUSE RIVERS TO RISE.
MANY RIVERS IN CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN ARE
ALREADY ABOVE BANKFULL...SO THE RUNOFF COULD RESULT IN MINOR
FLOODING. A SLOW MOVING FRONTAL BOUNDARY WILL BRING A MORE
SIGNIFICANT RAINFALL TO THE REGION SATURDAY INTO SUNDAY NIGHT...
WITH AMOUNTS OF A HALF INCH TO AN INCH EXPECTED OVER NORTHERN
WISCONSIN...AND AS MUCH AS 1 TO 2 INCHES IN CENTRAL AND EAST
CENTRAL WISCONSIN. THE HEAVY RAIN WILL LIKELY AGGRAVATE THE
FLOODING POTENTIAL. ANYONE LIVING NEAR RIVERS AND STREAMS SHOULD
MONITOR THE LATEST FORECASTS AND BE ALERT FOR POSSIBLE FLOODING.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
SATURDAY NIGHT...ESPECIALLY OVER CENTRAL...NORTHEAST AND EAST
CENTRAL WISCONSIN. HEAVY RAINFALL AND SMALL HAIL CAN BE EXPECTED
WITH THE STRONGER STORMS.

THERE IS POTENTIAL FOR ACCUMULATING SNOW LATE SUNDAY NIGHT INTO
EARLY MONDAY MORNING...ESPECIALLY OVER NORTHEAST AND EAST CENTRAL
WISCONSIN. IT IS TOO EARLY TO MAKE AN ACCURATE ESTIMATE OF SNOWFALL
AMOUNTS...BUT HAZARDOUS TRAVEL CONDITIONS MAY IMPACT THE MONDAY
MORNING COMMUTE IN EASTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-112000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 PM CDT THU APR 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

NORTH GALES AND HIGH WAVES ARE POSSIBLE SUNDAY NIGHT INTO MONDAY.

JKL/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:51 AM CDTRiver Flood WarningGRBOconto35 hr
Apr 11, 3:25 AM CDTRiver Flood WarningGRBMarathon24 hr
Apr 11, 4:26 AM CDTRiver Flood WarningGRBPortage3 days
Apr 11, 3:49 PM CDTRiver Flood WarningGRBMarathon24 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.